Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts
G

·
Discussion Starter · #1 ·
Along the Elivil thread the effects on teeth came up several times. I wanted to say that my case may have been unique in that I also have a benign cyst in my saliva duct which only made the effects cause by the elivil much worse. When it was discovered I had all my teeth but they decided not to remove it unless it grew, they never consulted a dentist or considered the consequences of combining the problem with a drug that causes a dry mouth. Anyone armed with the knowledge that they have to take special care of their teeth while taking prescriptions has an excellent chance of keeping their teeth, providing there aren't any complications.This brings me to another thing I have never seen mentioned. I have cysts all through my body (thats why they don't rush to take them out) I have more than a dozen on my ovaries, some at the back of my head, several small ones on my legs, I even have one in my right lung, the size of a silver dollar. Several years ago they removed one from my arm, it was only tiny but it left a terrible scar so they leave them alone and just xray them twice a year,they aren't very noticable, most are deep under the skin, not on the surface. does anyone else have this problem? or something similar, my doctor never said it was part of FM but then he doesn't know that much about the subject.Lori Ann
 

·
Registered
Joined
·
603 Posts
hullo lori ann, i too have many cysts,head torso hands arms all over,dont know if its FM though,most my sibs have them too,but no FM that i know of.thanks for the encoragement on elevil,it seems to help a lot. do you know if to high a dose will have the opposit effect,of more depression?luck,thanks agin.
 
G

·
Discussion Starter · #3 ·
Hi,Yes, I had heard that high doses can cause depression etc, but I'm not sure if its true. I can't remember where I heard it. When I want to know something about a drug I ask the pharmacy, the doctors actually know very little about the meds they prescribe.Lori Ann
 
G

·
Discussion Starter · #4 ·
Hi guys, just wanted to say that I have cysts on all my finger joints.I had one removed last year and will get all the others removed later tis year. Docters call them synovial cysts and tell me they are more common for people with FM.They have told me that it is a virus (fm vius) that attacks the joints especially and once you get one it is pretty likely you will get more!!
 
G

·
Discussion Starter · #5 ·
Thank you for the info! I will definately share this with my doctor, as I'm positive he does not know this.Lori Ann
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top